My doc put me on Medroxyapr and...
Hi! My doctor put me on Medroxyaprogesterone(another brand of Provera), because I haven't had a period in a month. He put me on it for 10 days, I do not if it was the Medroxyapr ac, or whatever, I don't know how many MG it was... but I took the medication, and about 4 days taking them, I was spotting NOT BROWN.. the 10 days is up and I'm not spotting anymore.. Okay, now, what does that mean? This is the first time in my life I have spotted. I have been off the pills for about 3-4 days now.. I cramped a little bit, my boobs stopped hurting for those days, but now they're hurting again. Maybe I'll start. My periods are irregular, but I have to change it every hour or so. I don't like any bigger. so if I start, it's going to be extremely heavy. I haven't cramped for 2 days.. I do not know what this means, someone please tell me what it could possibly mean, and thank you!
Last edited by Kyraax; 10-23-2011 at 06:31 PM.